# SDR ASAA2023081444618

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 2,234 hours, 630 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Part number: 285A12005
- Part serial: F08418
- Condition: Faulty
- Location: E/E Shelf E1-1
- Part time: 351 hours, 110 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FL350, .78 MACH, APPROX 265 IAS, LE FLAPS TRANSIT ILLUMINATED. #8 LE SLAT INDICATOR SHOWED FULL EXTEND AND SLAT APPEARED EXTENDED. BOTH LIGHTS WENT OUT AND CAME ON INTERMITTENTLY DURING THE FLIGHT NO ADVERSE FLIGHT CHARACTERISTICS WERE NOTED. GROUNDED - YES. AIR TURNBACK - REF TSR714829 FOR LE FLAP AND SLAT INDICATION TROUBLESHOOTING AND REPAIR. ALL LEADING EDGE FLAP AND SLAT INDICATIONS NORMAL REF AMM 27-88-00-710-801. CDANCIK 56558 08/15/2023OPERATED THE LEADING EDGE FLAPS AND VISUALLY EXAMINED THE ADJUSTMENT OF THE #8 SLAT. THE SLAT ADJUSTMENT IN ALL 3 POSITIONS (UP, INTERMEDIATE, AND FULL DOWN). CONFIRMED NORMAL OPERATION THROUGHOUT FULL TRAVEL. FULL RETRACTION WAS NORMAL, SLAT POSITIVELY ENGAGED THE DETENTS IN INTERMEDIATE, AND FULL CONTACT WAS MADE WITH THE DOWNSTOPS FULL EXTENDED (NO ROCKING) #8 SLAT OPERATION AND ADJUSTMENT WAS MATCHED WITH AND COMPARABLE TO THE #1 SLAT. AN EXTENDED SLAT WOULD HAVE CAUSED ADVERSE FLIGHT CHARACTERISTICS. NO ADJUSTMENTS REQUIRED REF MM 27-61-00-820-803 AND 27-81-00-860-801. OPS CKS NORMAL FOLLWOING INDICATION REPAIRS ON TSR714829. TSR714829: REMOVED FWD CARGO AFT-RIGHT BULKHEAD PANEL. REMOVED RIGHT WING TO BODY PRESSURE PANEL 191FR. INSPECTED CONNECTORS D39904 AND D39902, AND FEED THROUGH DM2. NO DEFECTS NOTED. INSTALLED PANEL 191FR REF AMM 53-51-21/401.INSTALLED FWD CARGO AFT-RIGHT BULKHEAD PANEL REF AMM 21-32-05/401. PERFORMED LEADING EDGE FLAP AND SLAT PROXIMITY SENSOR TEST WITH LCR METER STEP 3.A - I.(1)(A) REF. AMM 27-8
